# SDR 0600186716

- Difficulty date: January 20, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N616US
- Make and model: Boeing 747251F
- Aircraft serial: 21120
- Aircraft time: 100,838 hours, 24,774 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 382200021
- Part serial: 906
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF NR 3 HYDRAULIC SYSTEM QUANTITY WENT TO NEAR ZERO.  AIRCRAFT DUMPED 150,000 LBS OF FUEL AND RETURNED TO ANC, AND LANDED WITHOUT INCIDENT.  ANC MAINTENANCE REMOVED AND REPLACED RUDDER ACTUATOR, AND NR 3 ENG HYDRAULIC PUMP.  OPERATIONAL CHECKED OK, AIRCRAFT RETURNED TO SERVICE.
